Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I was diagnosed with lupus 2 years ago, and am on steroids. I got fat, really big. Like huge. My muscles hurt. Is it possible to weight gain with lupus? My doc says that people with lupus have anorexia, but I got really big and think lupus is to blame.

Loading...


Hi. 50% of all patients with lupus have a loss of appetite. Anorexia and weight loss are directly linked with lupus. Weight loss/gain is also a symptom of lupus. Also, I think that steroids cause weight gain? My uncle has lupus and he`s also fat, but he has some sort of a nephrotic syndrome (the cause of his weight gain). So, if you have large amounts of protein in your urine you may have a nephrotic syndrome. Check it out. Some common lupus symptoms are muscle pain, arthritis, osteoporosis, fever, eye and gastrointestinal problems etc.
Reply

Loading...

Steriods used to treat the symptoms of Lupus (and other diseases) causes weight gain.
Reply

Loading...

HI MY NAME IS DAMENJEET KAUR AND I AM 16 YEAR OLD GIRL I HAVE BEEN DIAGNOSED BIY LUPUS DISEAS. WITH MEDICATION I HAVE GAINED ALOT OF WEIGHT EVEN THOUGH I USED TO GO TO CHEMO EVERY OTHER MONTH KNOW I DONT GO , CHEMO IS VERY HORIBBLE AND IT MAKE YOU SICK , I EAT STERIDS AND IT MAKES ME HUNGRY ALL THE TIME BUT I DRINK LOAD OF FLUIDS RATHER THAN EATING ALL THE TIME THAT CAN GAAIN WEIGHT AND EXERCISE AS WELL TO TONN MY MUSCLES BUT I DONT MIND . SOMETIMES I THINK THAT WHY ME?
Reply

Loading...